Numerical modeling of multidimensional problems of gravitational gas dynamics with high resolution schemes
Închide
Conţinutul numărului revistei
Articolul precedent
Articolul urmator
359 0
EXPORT metadate:
Google Scholar
Crossref
CERIF
BibTeX
DataCite
Dublin Core
Buletinul Academiei de Ştiinţe a Moldovei. Matematica
Numărul 1(62) / 2010 / ISSN 1024-7696

Numerical modeling of multidimensional problems of gravitational gas dynamics with high resolution schemes

Pag. 92-99

Rybakin Boris, Shider Natalia
 
Institute of Mathematics and Computer Science of the Academy of Sciences of Moldova
 
Disponibil în IBN: 16 decembrie 2013


Rezumat

The aim of this paper is to implement and analyze a nonoscillatory highresolution scheme for multudimensional hyperbolic conservation laws. Using methods of Nessyahu and Tadmor for solving three–dimensional equations of gravitational gas dynamics we provide a central two-step (predictor and corrector) scheme.

Cuvinte-cheie
Mathematical modeling, gravitational gas dynamics, astrophysics